# SDR DXTA2023092696510

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N104QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 9555
- Aircraft time: 8,735 hours, 3,827 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Terminal Juncti
- Component part number: M817141222D2
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: WHILE PREPARING FOR ENGINE START WITH DOOR CLOSED .. PASSENGER DOOR CAS MESSAGE CAME ON 4 DIFFERENT TIMES. WE OPENED AND CLOSED DOOR BUT MESSAGE STILL CAME BACK.  REMOVED AND REPLACED THE FORWARD AND AFT G LOCK AND THE OUTER HANDLE PROXIMITY SWITCH WIRING SPLICES. ADJUSTED AFT G LOCK PROXIMITY SWITCH TO .030 AND PERFORMED OPERATIONAL CHECKS NO FAULTS FOUND. ALL WORK DONE WITH REFERENCE TO G5000-AMM-52-70-01-00, G5000- SPM-20-16-05. RETURNED AIRCRAFT BACK TO ORIGINAL CONFIGURATION
